# SDR 9606746601

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- Engine: Pwa JT9D7A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Condition Motor
- Part number: R41012
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 24,228 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

DURING TAXIING, THE NR 3 ENGINE EXPERIENCED HOT START AND EGT CLIMBED TO 900 DEGREES.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 3 ENGINE CONDITION MOTOR AND PERFORMED RUNUP CHECK.  RUNUP WAS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
